I have high blood pressure that is out of control. I took HCTZ for years then it stopped working. I have been on Losartan, Coreg, Norvasc and had an allergic reaction to all of them. Swelling and tingling of my face, lips, chest and throat.
Is there a common ingredient that could be bothering me? I am allergic to fresh fruits, fresh vegetables, fresh nuts, very bad hayfever, animal allergies and am lactose intolerent.
My boyfrriend has similar allergies, at least to fruit and lactose intolerant. Also a problem with eggs. I have Celiac, am lactose intolerant, and can't have nuts or peanuts.
I suggest you try taking 2000 IU vitamin D and magnesium in the morning and calcium 500 mg and potassium at night for your high blood pressure. With your allergies you might add these one at a time. And of course you could try niacin. There is one that is supposed to not cause flushing, which is the normal side effect of niacin. GNC could help you with these.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.